MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404253-12
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was no longer functioning, the device presented inflation issues, and the pump wasn't moving fluid.A surgical procedure was performed to remove and replace the ipp.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Upon receipt at our quality assurance laboratory, the returned components underwent a comprehensive analysis.The cylinders were microscopically inspected and leak tested.Both cylinders exhibited wear at folds in the proximal and distal ends.Leak testing passed.The pump was microscopically inspected, leaked and functionally tested.Functional testing revealed the ms pump failed activation tests 2 and 3.Microscopic and leak inspections passed with no damage or abnormalities observed.The reservoir was microscopically inspected and leak tested; both passed with no damage or abnormalities found.Based on the available information and analysis results, the pump not passing the functional test, could have caused or contributed to the reported clinical observations of device inflation issue, device mechanical issue, and pump mechanical issue.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23510488
Report Number2124215-2025-79972
Device Sequence Number9705054
Product Code JCW
UDI-Device Identifier00878953009827
UDI-Public(01)00878953009827(17)210930(10)1000338325
Combination Product (Y/N)Y
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2021
Device Model Number72404253-12
Device Catalogue Number72404253-12
Device Lot Number1000338325
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 1000432601; RESERVOIR: UPN: 720185-01 / LOT: 1000432601
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale